Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 246, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 26, 2006, 7:01 PM CDT for Hickman County, Maury County, Williamson County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2006, 7:01 PM CDT (00:01 UTC)
- Expired
- May 26, 2006, 7:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Hickman County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 75 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:57 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:10 PM CDT, 51 minutes earlier.
Area forecast discussion, May 26, 6:10 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 610 PM CDT FRI MAY 26 2006 .UPDATE...PUBLIC FORECAST HAS BEEN UPDATED TO INCLUDE THE WATCH AND INCREASE POPS TO 30 PERCENT AREA-WIDE. && .OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH 409 UNTIL 04Z FOR MOST MIDDLE TENNESSEE COUNTIES, EXCEPT THOSE GENERALLY ALONG AND JUST WEST OF THE UPPER PLATEAU. && ROSE
Hazardous weather outlook, May 26, 9:08 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 908 AM CDT FRI MAY 26 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 908 AM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE WEATHER BOTH TODAY AND TONIGHT... WITH THE MOST LIKELY TIME FRAME BEING THE AFTERNOON. THE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE MID STATE AGAIN SATURDAY THROUGH MONDAY. AGAIN...SOME COULD PRODUCE STRONG WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF THE SEVERE WEATHER EXPECTED... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 26, 6:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 S CHARLOTTE 36.16N 87.35W
05/26/2006 M2.00 INCH DICKSON TN PUBLIC
METEOROLOGIST REPORTS 2 HAIL...
&&
WEKThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 24 min |
| May 26, 7:11 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 34 min |
| May 26, 7:30 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 30 min |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 31 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 28 min |
| May 26, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| May 26, 8:14 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 31 min |
| May 26, 8:19 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 26 min |
| May 26, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 39 min |
| May 26, 8:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 31 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 31 min |
| May 26, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 35 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 29 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 46 min |
| May 26, 10:42 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 33 min |
| May 26, 11:16 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 29 min |
| May 27, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.